# SDR DALA2016020801837

- Difficulty date: February 25, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 45,510 hours, 15,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN FASTENER BS 360, STR 24RT.  REMOVED FASTENER. HEFC IAW NDT PART 6, 51-00-01. OK, NO CRACKS. OK TO TREAT/PAINT. OK TO INSTALL FASTENER QC 1969. INSTALLED TEMPORARY BLIND FASTENER IAW SRM 53-00-01, FIG 201.
